# SDR IPXA2015102695163

- Difficulty date: October 25, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 737890
- Aircraft serial: 25867
- Aircraft time: 106,518 hours, 18,194 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 146U58587
- Condition: Punctured
- Location: Bs 1739
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED AREA AREA AROUND SEVERAL INSERTS FLOORBOARD PUNCTURED.  THIS IS A MAJOR REPAIR FABRICATED A NEW FLOORBOARD REF EO B747-5320-58932-A.
